# SDR A6WA2019090546832

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WHICH BUTTS UP TO AIRCARFT SKIN ON AFT SIDE OF 621 BULKHEAD AT STRINGER 14L APPEARS CRACKED.  REMOVED AND REPLACED STRINGER 14L INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
